# SDR DL72S952427

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corrosion
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT NLG TRUNNION BEARING FITTINGS HAD CORROSION ON THE FACES AND THE BORES.  CORROSION REMOVAL RESULTED IN THE LT BORE ID 2.608, RT BORE ID 2.5885, UPPER FITTING SPOT FACED THICKNESS IS 1.506, CAP SPOT FACED THICKNESS IS 1.460.  ALL CORROSION REMOVAL WITHIN TOLERANCE PER M/M 53-40-00.  ALL REWORKED AREAS DYE CHECKED AND ROTO PEENED PER P/S 900-4 NR 5.  BUSHING MFG AND INSTALLED PER M/M 53-40-0.
